# SDR AWXA200200147

- Difficulty date: February 7, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 35,800 hours, 26,680 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577891
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - "C" - DURING C-10 CHECK A 5/16" CRACK WAS FOUND ON FUSELAGE SKIN AT UPPER R2 DOOR HINGE CUTOUT BS 952, HFEC INSPECTION AND 10X VISUAL CONFIRMED THE CRACK. MAINTENANCE CUTOUT DAMAGED AREA AND PERFORM HFEC INSPECTION TO VERIFY CRACK WAS CONTAINED; FABRICATED REPAIR DOUBLER AND FILLER, AND INSTALLED REPAIRS IAW B737-300 SRM 53-60-01, PG. 210-212.
